Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Carleson measure characterization of BMO functions on the unit sphere


Author: Miroljub Jevtić
Journal: Proc. Amer. Math. Soc. 123 (1995), 3371-3377
MSC: Primary 32A37
MathSciNet review: 1301505
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A higher dimensional version of the well-known Carleson measure characterization of BMO functions is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A37

Retrieve articles in all journals with MSC: 32A37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1301505-X
PII: S 0002-9939(1995)1301505-X
Keywords: Carleson measures, BMO spaces
Article copyright: © Copyright 1995 American Mathematical Society